Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Blood Pressure and Hot Flashes
    avatar
    An_192004 posted:
    Can a hot flash cause rise in blood pressure?
    Reply
     
    avatar
    Byroney_WebMD_Staff responded:
    Dear Anon_12911,

    That's a great question! It sort of sounds like it could, but I'm not a doctor and am just guessing.

    How about asking your doctor to get an expert answer? There also may be some help in this article on Hot Flashes .

    Yours in health,

    Byroney
     
    avatar
    Reta32205 responded:
    This is a great question. I am not sure either, but if you have a home monitoring BP machine you could take your BP. I am pretty much past the flashing stage. The only hot flash I get any more is from Niacin, which is worse that any hot flash I ever had.
    Reta


    Helpful Tips

    3 reasons your iPhone is better than pen and paper for tracking blood pressure
    1. Reminders to help you never miss a reading! When you track your blood pressure (BP) with an App, it's always with you. You can ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center